| Model Number |
M0066703081 |
| Medical Device Problem Codes |
Material Deformation (2976); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/02/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during insertion, the guidewire was not smooth enough to use.The procedure was completed with another of the same device and the patient condition following the procedure was stable.Analysis of the returned device revealed that the sleeve was detached.
Additional Manufacturer Narrative
Block h6: imdrf device code a24 captures the reportable investigation results of sleeve detachment of device or device component.Block h11: the sensor wire returned for analysis.During visual and magnification analysis, it was observed that the guidewire was unraveled at the distal section, the sleeve was detached from the wire and the ptfe peeled at the middle section of the device.With all the available information, boston scientific concludes that the reported event was confirmed.The observed findings could be related to handling and manipulation of the device during procedure, it is probable that an excess of force applied to the device such as operational factors during their use could lead to these damages.Based on the information available and investigation results, an investigation conclusion code of adverse event related to procedure was assigned to this investigation.